MAUDE Adverse Event Report: LIKO AB LIKO SOLO HIGHBACK SLING, MOD. 25; LIFT, PATIENT, NON-AC-POWERED

LIKO AB LIKO SOLO HIGHBACK SLING, MOD. 25; LIFT, PATIENT, NON-AC-POWERED
Model Number 3525915
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
Patient was being lifted from the bed to the chair with the ceiling lift and green sling.While the patient was in the air, there was loud popping coming from the sling.The patient was immediately lowered, and the sling was removed.Some stitches in the fabric appeared to be broken.The sling used was rated for up to 440lb.No patient harm, no damage to lift equipment.Grabbed new sling and it worked as expected.Manufacturer response for sling, solo highback sling (per site reporter).This was reported to the vendor on friday, 10/20/2023.On monday 10/23/2023 the po # that the sling was purchased was sent to the vendor along with a request that they send a call tag for the review of the product.The vendor has not replied back.The vendor was emailed again today 10/26/2023 and they have not yet replied back.

Brand Name
LIKO SOLO HIGHBACK SLING, MOD. 25
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
LIKO AB
25212 w. il route 120
rlt-10
round lake IL 60073
MDR Report Key18855875
Report Number18855875
Device Sequence Number3338548
Product Code FSA
UDI-Device Identifier00887761983403
UDI-Public(01)00887761983403
Combination Product (Y/N)N
Initial Reporter StateIL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/26/2023
Report Date (Section F) 10/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3525915
Device Catalogue Number3525915
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/07/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/07/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Patient Weight140 KG
Date Report Sent to FDA10/26/2023